# SDR DL73S050211

- Difficulty date: April 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 47,516 hours, 35,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE P-DOME WEB WAS FOUND WITH CRACKS AS FASTENER HOLES COMMON TO THE Y-CHORD AT STRINGER 6L.  THE CRACKS ARE TYPICAL OF AD 99-08-23.  THE CRACKS WERE REMOVED WITH A CUTOUT AND REPAIRED WITH ALUMINUM DOUBLERS PER B737 SRM AND PER ER/A 097892-14AD.
